# SDR QR9R20210924001

- Difficulty date: September 24, 2021
- Submitted: September 24, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720219149
- Aircraft time: 2,903 hours
- System (JASC): 3425 · Integrated Flight System
- Part: Unknown
- Part number: 501184501
- Part serial: 80087
- Condition: Precesses
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STANDBY GYRO PRECESSES 4 DEGREES IN 3 MINUTES RESULTING IN PRECAUTIONARY LANDING.  STBY ATTITUDE INDICATOR REPLACED IAW 34-24-00,4-1.
